I believe sister has been taking roxy pills but I am not sure. He pupils are always dilated, she repeats her self and is very defensive and mean. She said it was from xanax, but I don't believe her, he kid's father is prescribed roxies and I think she has been taking them.
If the only evidence you have is what you described above then i think you need to give her the benefit of the doubt until you have something more incriminating. Opiates dont normally dilate peoples pupils. They are more generally known for having the opposite effect.. ie; constriction of pupil size.
I have been told that when i took benzos that i would often get belligerent and arguementative. Also because i would black out i was also susceptible to talking in circles and repeating myself a lot. Just my opinion though. I d love to see how other people interpret these alleged syptoms of opiate abuse.
All the best. Regards Jeremy
Just repeating what hellc@mst said that pupils are constricted (small ) and not dilated (large). Other signs are really talkative and won't let you get in a word edgewise and just won't shutup.
Xanax's don't necessarily have the opposite affect, but they will make you sometimes argumentative, and angry and want to question everything. If taken in high doses, they will make you get the nods ( sleepy, like nodding off in the middle of a conversation).
Just some constructive advice, have "her" read these stories here and hopefully it will scare her straight. People here have been through absolute hell to get clean and will do anything to help others not go through the same thing. Set her straight and confront her with the ammo you get from here and put a stop to this ASAP! The sooner the better.
Stevo said it great. Have your sister read this forum. When she sees we are all here to help and not point fingers. She may want to open up and share her story.
simplyme0, giver your sister space. Support her were ever you can. If she has a drug use problem, you are not the one that will ever make her change. That has to come from within her.
I think my ex is taking pills ,he cant stand up stright like his legs cant hold him up he lost alot of weight like 40lbs and his pupils are dots ,he cant even speak normal.Please help he is my ex but I still care we have a daughter together.He told me he is taking xanex sticks at least a 1/2 coule that make him liek this.I have taken xanex myself for panic attacks but 2.5mg which is nothing comapred to a 1/2 of stick
Sounds like Benzo's to me. (xanax) In my opinion, slightly more dangerous because us Opiate addicts FEEL like we are dying when we withdrawal, but very rarely does it happen. But when people withdraw from Benzo's & alcohol, there is a very real possibility of death. Make sure she knows how much you love her & support her. And if she ever decides she's ready to quit, that you will do what you can to get her the help she needs. She doesn't want to go it alone. Just talk to her & let her know you are concerned. I wouldn't press her if she denies, but let her know if she ever feels out of control with it, that she can come to you :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.